# SDR 97ZZZX3962

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Cracked
- Location: Rt Mlg
- Part time: 9,057 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR EXTENDED ON ITS OWN WITHOUT COMMAND INPUT.  HYDRAULIC LOW LEVEL ANNUNCIATOR ILLUMINATED.  INVESTIGATION FOUND RIGHT GEAR ACTUATOR WAS CRACKED AND LEAKING FLUID.
